MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SYN CEM HO FEM COMP SZ 11; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

SMITH & NEPHEW, INC. SYN CEM HO FEM COMP SZ 11; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 71316211
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Osseointegration Problem (3003)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Inadequate Osseointegration (2646)
Date of Event 03/23/2012
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient had progressive tight pain, and that x-rays were consistent with femoral component loosening showing lucency around femoral component with slight varus migration of the femoral stem.Femoral stem and femoral head were revised.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please see attached the results of our investigation.

Brand Name
SYN CEM HO FEM COMP SZ 11
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6995648
Report Number1020279-2017-00966
Device Sequence Number13748415
Product Code JDI
UDI-Device Identifier03596010410573
UDI-Public03596010410573
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K990369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2012
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Attorney
Type of Report Initial,Followup
Report Date (Section B) 03/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/04/2018
Device Catalogue Number71316211
Device Lot Number08CM03820
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/27/2017
Supplement Date Received by Manufacturer10/27/2017
Initial Report FDA Received Date11/02/2017
Supplement Report FDA Received Date03/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OXINIUM FEM HD 12/14 36 MM +0, 71343600/08BM22013
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR